Keywords (1)

Academic
Publications
Generalized Bi-Circular Projections on ${\C}(\Omega, X)$

Generalized Bi-Circular Projections on ${\C}(\Omega, X)$,10.1216/RMJ-2010-40-1-77,Rocky Mountain Journal of Mathematics,Fernanda Botelho,James E. Jami

Generalized Bi-Circular Projections on ${\C}(\Omega, X)$   (Citations: 2)
BibTex | RIS | RefWorks Download
Journal: Rocky Mountain Journal of Mathematics - ROCKY MT J MATH , vol. 40, no. 2010, pp. 77-83, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: